# SDR 9717439993

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6014113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FLOOR PROXIMITY EMERGENCY LIGHTS ON DURING FLIGHT BETWEEN ROWS 14 THRU 17, RIGHT SIDE.  REPLACED POWER SUPPLY AND BATTERIES AT AFT RIGHT OVERWING EXIT HATCH, OPERATIONAL CHECK OK.
